MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED LAT STEM SIZE 3; FEMORAL STEM HA COATED CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED LAT STEM SIZE 3; FEMORAL STEM HA COATED CEMENTLESS
Model Number 01.18.143
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 january 2021: lot 150141: (b)(4) items manufactured and released on 28-apr-2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2017.
 
Event or Problem Description
Revision surgery was performed due to potted stem 5 yeas and 2 months after primary.The surgery was completed successfully.Stem, head and liner were revised.

Brand Name
STEM: AMISTEM HA COATED LAT STEM SIZE 3
Common Device Name
FEMORAL STEM HA COATED CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11236074
Report Number3005180920-2021-00070
Device Sequence Number14510176
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number01.18.143
Device Catalogue Number01.18.143
Device Lot Number150141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;